Home    |    Browse Journals    |    Proposed Journals    |    Online Submission    |    Contact Us
 
Mathematical Sciences
  Journal Menu
About This Journal
Aim and Scope
Author Guidelines
Open Access
Editorial Board
Contents
Online Submission
Indexing and Reviews
Editorial Policy and a Publication Ethics and Publication Malpractice Statement
   

 

Browse Journal -- By Category
Browse Journal -- By Title

Publication listed in Mathematical Sciences

Transnational Journal of Mathematical Analysis and Applications
Volume list in Mathematical Sciences
Volume 7, Issue 1 (2019), 1-27 under process << BACK
 
  POINTS ACCESSIBLE IN AVERAGE BY REARRANGEMENT OF SEQUENCES I
  Author(s) Name : Attila Losonczi
  Pages : 1-27
  Submission date : Received February 9, 2019
  Communicated by:
  DOI : Size: 241 KB (247,582 bytes)



  Browse Subject
Mathematical Sciences
Physical Sciences
Social Sciences
Life Sciences
 
© Jyoti Academic Press  
Copyright © Jyoti Academic Press. All Right Reserved